STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON ASYM PATELLA A35X10; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5551L350 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
10/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a triathlon patella was reported.The event was not confirmed.Method & results: product evaluation and results: visual inspection, material analysis, functional and dimensional inspections could not be performed as the device remains implanted.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar event s for the lot referenced.Conclusions: it was reported that the patient is impeding revision due to loosening.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, and the primary/revision operative reports as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.Additionally, the patient wants to know if any of the implants are under recall; based on the device information it has been confirmed that this device is not under any recalls.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
This pi is for the right knee.As reported: "dr.Is asking for us to document an instance of aseptic loosening for a patient she operated on (b)(6) 2022.The patient had bilateral tka and is now being revised on both sides for loosening.She had shared the implant information and asked that we check the lot numbers for any recalls." none of the reported implants were subject to recall.